# SDR GAIA99258

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND ONE EACH DOUBLE DRILLED HOLE ON FLOOR BEAM CAP AT STA 460, LBL 64.  C/W REPAIR IAW RFTS 180AX-36-22033, AND 8110-3, DATED 11-1-99.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
